# SDR IPXA1165745

- Difficulty date: February 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 5,420 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5327400520200
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 65 AND FR 66 AT -Y1959.  R & R MAIN CABIN SEAT TRACK SECTION BETWEEN FR 62 AND FR 66 -Y1959 IAW DWG A53274005.
